MAUDE Adverse Event Report: AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR

AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number AED01
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The aed device and pad cartridge were not returned to avive for investigation.While this device was not returned, the customer provided a photo of the aed and pads cartridge.This photo shows a sealed pad cartridge with no evidence of the pads being peeled open.Aed log review of the incident indicated that audio was played to instruct the user to peel open the pads.Additionally, the pad cartridge is labeled with large red text to instruct the user to "peel here" with an arrow of the direction to peel.Based on evidence from aed log review and the customer's description of the event and provided device photo, it is most likely that the user did not know how to peel open and access the pads inside the pad cartridge.
 
Event or Problem Description
Gym member used the aed outside of normal business hours on another gym member and reported that there were no pads when trying to use the aed.Local manager later onsite saw and confirmed the pads were in the aed device and provided photo of the device.

Brand Name
AVIVE AED WITH AVIVE CONNECT
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
AVIVE SOLUTIONS, INC.
185 valley drive
brisbane CA 94005
Manufacturer (Section G)
AVIVE SOLUTIONS, INC.
185 valley drive
brisbane CA 94005
Manufacturer Contact
sanaz mirkhani
185 valley drive
brisbane, CA 94005
MDR Report Key24444561
Report Number3026007685-2026-00002
Device Sequence Number21423778
Product Code MKJ
UDI-Device Identifier00860002508559
UDI-Public00860002508559
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P210015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAED01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown